# SDR IXXA0400068S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 2,677 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT OB WING LE OB SECTION CORRODED AT STA XFS 710.000. THIS REPAIR WAS ACCOMPLISHED IAW DWG V82-R02 AND N/R 0652. REMOVED FASTENERS IAW SRM 51-1-21 PG1. REMOVED CORROSION IAW SRM 51-1-8 PGS. 17-18. FOUND OUT OF LIMITS. REMOVED THE DAMAGED AREA AND PERFORMED NDT INSPECTION IAW NDT SPH 06-10-01-001. CLEANED, TREATED AND PRIMED AREA. FABRICATED A REPAIR DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED SEALANT ON FAYING SURFACES. INSTALLED REPAIR DOUBLER AND FILLER ON LT OB WING LE OB SECTION USING NEW FASTNERS IAW DWG V82-R02 AND SRM 51-1-21 PG. 1  SRM 51-1-20D PG 9.
